MathSciNet Relay Station
MathSciNet bibliographic data
MR2525778 60J67 (60G17 60K35)
Dubédat, Julien SLE and the free field: partition functions and couplings. J. Amer. Math. Soc. 22 (2009), no. 4, 995–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement